MathSciNet Relay Station
MathSciNet bibliographic data
MR211973 10.48 (05.00)
Göllnitz, H. Partitionen mit Differenzenbedingungen. (German) J. Reine Angew. Math. 225 1967 154–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement